# SDR GTIA201401191124

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 535 hours, 241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: ACRELECTORNICS
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOPERATIVE DURING FUNCTIONAL TEST.  R & R FLASHLIGHT IAW AMM.  OPS CHECKED GOOD.
